# SDR AALA20120317001

- Difficulty date: March 15, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 53,707 hours, 6,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12D ESCAPE PATH LIGHT INOPERATIVE. PLACARD ESCAPE PATH LIGHTS AT SEAT 12D INOPERATIVE PER MEL 33-18 AUTH 3-433-C.  SYSTEM GROUND CHECK NORMAL OPERATION. (OPEN)
